# SDR ASAA2016022015773

- Difficulty date: February 20, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 46,130 hours, 17,707 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161083
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 120EF CORRODED ALL AROUND THE EDGES.  ACFT GROUNDED. FABRICATED NEW FWD CARGO FLOOR PANEL 120EF IAW BAC DWG 453A1610, REV B ALODINED AND PRIMED IAW SRM 51-20-01.
